Forum:

Results 1 to 2 of 2

Thread: Been spotting for two weeks...but on the pill?

  1. #1
    Junior Member Array
    Join Date
    Nov 2009
    Posts
    3

    Default Been spotting for two weeks...but on the pill?


    This "pill month" I've been non-stop spotting... and I have to say, it really sucks! I'm 2 weeks into my month, I have one week of apparently more spotting to go before, hurray, I get my period.

    I haven't spotted like this since the first time I took the pill..back in 2007. Everything's been fine... and now all the sudden I have a month of light-heavy spotting? What's wrong with me.

    I want it to stop! It's not exactly fun to be stuck in period mode 24-7, I'm afraid to have sex, and it's just something I have to constantly think about.
    Maybe it's from stress? I lost one of two jobs recently, and I'm moving out of my bf's appartment, back in with my dad... the plan is that we're still dating but I've been stressed because it feels like we might break up.

    But I would have expected stress to delay the period, not give me one for an entire friggen month.

    Any other reasons why I may be non-stop spotting???

  2. #2
    Junior Member Array
    Join Date
    Nov 2010
    Posts
    1

    Default

    I've been having the same problem for two months now. The first time it happened I saw a doctor and she said it is probably my pill. She didn't even bother giving me a pregnancy test. You should go get checked out to rule out infection as well and check for any std's. That wasn't the case for me so I was told if it continues longer then a month to go in for a pap smear (which I have yet to do) to rule out anything serious (such as cervical cancer though that is VERY unlikely). She said to take Advil or Motrin and that could help lessen the bleeding. Also MAKE SURE you are taking your pill at the SAME TIME every day. The first month it happened to me I didn't miss any and started spotting a week into my pack. It kept getting heavier and then lighter (almost like it was going away) and then heavier again but it went away with my period. The second month I did miss a pill a week into my pack and took two the next day but started spotting again a few hours later. I'm actually still spotting and due for my period tomorrow (joy). I feel your pain. Don't be afraid of sex as long as he doesn't go too deep (I've found that I'm more sensitive when I'm spotting so it's uncomfortable for me if he goes too deep, but that may be different for you) and it'd be a good idea to use condoms. If it's painful then you really need to see a doctor. I do know that stress can effect your period but, as you said, Id expect it to delay it, not make you spot.
    So, go see a doctor so they can rule out other problems, and if it continues you may need to change your birth control brand. But hopefully it will go away with your period.

Similar Threads

  1. Spotting for two weeks today
    By Oceanfairy69 in forum Menstrual Cycle
    Replies: 3
    Last Post: 07-20-2009, 11:55 AM
  2. Scard ... Why I am spotting for 2 weeks now?
    By cath1024 in forum Menstrual Cycle
    Replies: 4
    Last Post: 07-07-2008, 12:20 PM
  3. 2 weeks late, then spotting...what's going on?
    By LenaBena in forum Menstrual Cycle
    Replies: 2
    Last Post: 02-02-2008, 09:11 PM
  4. Spotting Every 2 Weeks
    By Empathy in forum Menstrual Cycle
    Replies: 3
    Last Post: 10-08-2007, 11:30 AM
  5. spotting for 2 weeks
    By Megfrog4 in forum Menstrual Cycle
    Replies: 2
    Last Post: 12-21-2006, 08:45 PM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2014 and Emerge Media